WIT Press


Solution To Boundary Shape Optimization Problems

Price

Free (open access)

Paper DOI

10.2495/HPSM040571

Volume

76

Pages

10

Published

2004

Size

268 kb

Author(s)

H. Azegami

Abstract

This paper presents a numerical analysis method of nonparametric boundary shape optimization problemswith respect to boundary value problems of partial differential equations. The nonparametric boundary variation can be formulated by selecting a one parameter family of continuous one-to-one mappings from an original domain to variable domains. The shape gradient with respect to domain variation can be evaluated by the adjoint variable method. However, the direct application of the gradient method often results in oscillating shapes. It has been known that the oscillating phenomenon is caused by a lack of smoothness of the shape gradient. To make up the irregularity, a smoothing gradient method and its concrete numerical procedure called the traction method have been presented by the a

Keywords